# SDR AWXA200400017

- Difficulty date: January 2, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 52,457 hours, 35,447 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Shaft
- Part number: 657327121
- Condition: Stripped
- Location: Zone 309 Lt Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL - FLT 0137 - ON FINAL APPROACH, EN ROUTE, SELECTED TRAILING EDGE FLAPS TO 40, LT FLAP STAYED AT 30 AND RT FLAP WENT TO 40, FLAPS LOCKED OUT AND DID NOT MOVE EITHER DIRECTION.  MAINTENANCE TROUBLESHOT AND FOUND THE LT FLAP DRIVE SHAFT FROM FLAP DRIVE UNIT TO THE NR 4 TRANSMISSION STRIPPED. REMOVED AND REPLACED DRIVE SHAFT IAW BMM 27-51-64, CYCLED FLAPS SEVERAL TIMES WITH NO DEFECTS NOTED.
